| Catalog Number |
6632-3-615 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Osteolysis (2377); Inadequate Osseointegration (2646)
| Date of Event |
02/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.H3 other text : device not returned to the manufacturer.
Event or Problem Description
It was reported that the patient's right knee was revised due to lysis and loosening of the tibial component.The entire knee construct was revised to convert the knee to a triathlon ts knee.There were no allegations against the revised insert.